# SDR 98ZZZX1436

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spring
- Part number: 206040106001
- Condition: Mismanufactured
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CUSTOMER STATED THE SPRINGS SUBMITTER SUPPLIED WERE 'TOO SHORT'.  THE SPRING HAD BEEN PURCHASED NEW FROM BELL HELICOPTERS IN FEBRUARY, 1998, AND SHIPPED TO THE CUSTOMER.  SUBMITTER INSPECTED TWO SPRINGS THAT WERE IN STOCK AND FOUND THE SPRINGS TO MEASURE 1.838 INCH AND 1.850 INCH, BELOW THE SPECIFIED HEIGHT OF 1.900 PLUS OR MINUS 0.020 INCH PER THE BHT1 206B SERIES CR&O, PARA 63-4-22 AND 1.900 INCH PLUS OR MINUS 0.010 INCH PER 206L SERIES CR&O, PARA 63-122-7.  THIS HAS BEEN REPORTED TO BELL HELICOPTERS.
